Desogen - I took Apri bc and was doing fine on it. About 3 months ago I went to the health dept for my pap and to get bc pills. They were all out of Apri so they put me on Desogen. I have been taking it everyday at the same time for 3 months. In those 3 months about a week before my menstrual period is set to start I have this really weird lower abdomenal sensation and an excess amount of dicharge, is this normal? Or should i make an appt to see the doc again?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Is it safe to not use a contraceptive back up on the first week of using Desogen after taking the 21
Posted 9 Aug 2011 • 1 answer
Posted 7 Feb 2012 • 1 answer
I was started Apri 3 months ago, to regulate hormones after my tubal ( so not needing it to prevent?
Posted 10 Aug 2016 • 1 answer
I having been taking Apri for four months I normally take my pill at night but forgot and took it in
Posted 4 Jan 2017 • 0 answers